Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician''s assistant concerning an 11 year old female who on 01-JUN-2007 was vaccinated with Gardasil (lot # 657736/0389U) (doses # unspecified) injection. Concomitant therapy included "T-Dap", and Menactra both also given on 01-JUN-2007. On 01-JUN-2007, approximately 20 minutes after receiving the Gardasil, the patient passed out in the reception area of the physician''s office. Medical attention was sought. The patient was fasting and did not have anything to eat before receiving the vaccine. The patient was treated with oxygen and fluids at the physician''s office. She was not taken to the emergency room. On 01-JUN-2007, the patient recovered. The reporting physician''s assistant felt that the event was serious because the patient was given oxygen (Other Important Medical Event). Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166